# SDR USAA2009030290479

- Difficulty date: February 26, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 40,825 hours, 15,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - GALVANIC CORROSION ON R2 DOOR LOWER SILL BETWEEN FR67 + 16 INCHES TO FR68, S23R.  REPAIRED R2 DOOR LOWER SILL BETWEEN FR67 + 16 INCHES TO FR68, S23R IAW A320 SRM 53-41-14.
